New iteration process for total asymptotically nonexpansive mappings in uniformly convex hyperbolic spaces

Yogesh Kumar Sahu, Rajlaxmi Gupta, B.L. Malager, Samir Dashputre

Abstract


In this paper, we establish a fixed point result for a total asymptotically nonexpansive mapping along with the iterative construction of common fixed point of a finite family of these mappings in uniformly convex hyperbollic spaces. Our convergence results can be viewed not only as an analog of various existing results but also improve and generalize various results in the current literature.

Full Text: PDF

How to Cite this Article:

Yogesh Kumar Sahu, Rajlaxmi Gupta, B.L. Malager, Samir Dashputre, New iteration process for total asymptotically nonexpansive mappings in uniformly convex hyperbolic spaces, Advances in Fixed Point Theory, Vol 8, No 2 (2018), 234-246

Copyright © 2018 Yogesh Kumar Sahu, Rajlaxmi Gupta, B.L. Malager, Samir Dashputre. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.